×

zbMATH — the first resource for mathematics

Space of initial data for the second boundary-value problem for a parabolic differential-difference equation in Lipschitz domains. (English. Russian original) Zbl 1284.35213
Math. Notes 94, No. 3, 444-447 (2013); translation from Mat. Zametki 94, No. 3, 477-480 (2013).

MSC:
35K20 Initial-boundary value problems for second-order parabolic equations
35A01 Existence problems for PDEs: global existence, local existence, non-existence
39A12 Discrete version of topics in analysis
35A02 Uniqueness problems for PDEs: global uniqueness, local uniqueness, non-uniqueness
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. L. Skubachevskii, Nonlinear Anal., 32:2 (1998), 261 – 278 · Zbl 0916.35127 · doi:10.1016/S0362-546X(97)00476-8
[2] А. М. Селицкий, А. Л. Скубачевский, Тр. сем. им. И. Г. Петровского, 26, Изд-во Моск. ун-та, М., 2007, 324 – 347
[3] Т. Като, Теория возмущений линейных операторов, Мир, М., 1972 · Zbl 0247.47009
[4] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Appl. Math. Sci., 44, Springer-Verlag, Berlin, 1983 · Zbl 0516.47023
[5] М. С. Агранович, Соболевские пространства, их обобщения и эллиптические задачи в областях с гладкой и липшицевой границей, МЦНМО, М., 2013
[6] Ж.-Л. Лионс, Э. Мадженес, Неоднородные граничные задачи и их приложения, Т. 1, Мир, М., 1971 · Zbl 0212.43801
[7] Х. Трибель, Теория интерполяции, функциональные пространства, дифференциальные операторы, Мир, М., 1980 · Zbl 0531.46025
[8] A. Ashyralyev, P. E. Sobolevskii, Well-Posedness of Parabolic Difference Equations, Oper. Theory Adv. Appl., 69, Birkhaüser Verlag, Basel, 1994 · Zbl 0803.65089
[9] J. L. Lions, J. Math. Soc. Japan, 14:2 (1962), 233 – 241 · Zbl 0108.11202 · doi:10.2969/jmsj/01420233
[10] М. С. Агранович, А. М. Селицкий, “Дробные степени операторов, отвечающих коэрцитивным задачам в липшицевых областях”, Функц. анализ и его прил., 47:2 (2013), 2 – 17 · doi:10.4213/faa3109 · mi.mathnet.ru
[11] W. McLean, Strongly Elliptic Systems and Boundary Integral Equations, Cambridge Univ. Press, Cambridge, 2000 · Zbl 0948.35001
[12] T. Kato, J. Math. Soc. Japan, 13:3 (1961), 246 – 274 · Zbl 0113.10005 · doi:10.2969/jmsj/01330246
[13] A. McIntosh, Proc. Amer. Math. Soc., 32 (1972), 430 – 434 · Zbl 0248.47020 · doi:10.2307/2037834
[14] A. Axelsson, S. Keith, A. McIntosh, J. London Math. Soc. (2), 74:1 (2006), 113 – 130 · Zbl 1123.35013 · doi:10.1112/S0024610706022873 · arxiv:math/0412324
[15] А. М. Селицкий, Матем. заметки, 92:4 (2012), 636 – 640 · doi:10.4213/mzm9891 · mi.mathnet.ru
[16] Р. В. Шамин, Матем. сб., 194:9 (2003), 141 – 156 · Zbl 1073.34070 · doi:10.1070/SM2003v194n09ABEH000770 · mi.mathnet.ru
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.